default search action
"Derived rules for predicative set theory: An application of sheaves."
Benno van den Berg, Ieke Moerdijk (2012)
- Benno van den Berg, Ieke Moerdijk:
Derived rules for predicative set theory: An application of sheaves. Ann. Pure Appl. Log. 163(10): 1367-1383 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.